Image for Leader Ibuprofen, 100 mg, Children's, Berry Flavor,8oz from Irwin's Pharmacy
+ / - Hover over image to Zoom

    Leader Ibuprofen, 100 mg, Children's, Berry Flavor,8oz

    UPC:096295131598
    $10.39
    ($1.30 / oz)
    8

    Out of Stock
    Add To Cart

    Product Description

    Product Details
    Other Information: Each 5 ml (1 tsp) Contains: Sodium 2 mg. Do not use if printed neckband is broken or missing. Store at 68-77 degrees F (20-25 degrees C). Do not freeze. See bottom panel for lot number and expiration date.Misc: For ages 2 to 11 years. Last up to 8 hours. Oral suspension 100 mg per 5 ml. Alcohol-free. Compare to Children's Motrin active ingredient (This product is not manufactured or distributed by Johnson & Johnson, owner of the registered trademark Mortin). Essential to care since 1979. Gluten free. www.myleader.com. All Leader brand products have a 100% money back guarantee. Return to place of purchase if not satisfied.

    Indications
    Uses: Temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever.

    Directions
    Directions: This product does not contain directions or complete warnings for adult use. Do not give more than directed. Shake well before using. ml = milliliter. Find right dose on chart. If possible, use weight to dose; otherwise use age. Use only enclosed dosing cup. Do not use any other dosing device. If needed, repeat dose every 6-8 hours. Do not use more than 4 times a day. Replace original bottle cap to maintain child resistance. Wash dosage cup after each use.Under 24 lbs (Under 2 Years): Ask a doctor.24-35 lbs (2-3 Years): 5 ml (1 tsp).36-47 lbs (4-5 Years): 7.5 ml (1-1/2 tsp).48-59 lbs (6-8 Years): 10 ml (2 tsp).60-71 lbs (9-10 Years):12.5 ml (2-1/2 tsp).72-95 lbs (11 Years): 15 ml (3 tsp).

    Ingredients
    Active Ingredients: In Each 5 ml: Ibuprofen (100 mg),Purpose: Pain Reliever/Fever Reducer. (NSAID)(Nonsteroidal Anti-Inflammatory Drug).Inactive Ingredients: Anhydrous Citric Acid, Artificial Mixed Berry Flavor, D&C Yellow 10, FD&C Red 40, Glycerin, High Fructose Corn Syrup, Hypromellose, Polysorbate 80, Purified Water, Sodium Benzoate, Sorbitol Solution, Xanthan Gum.

    Warnings
    Warnings: Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if your child: has had stomach ulcers or bleeding problems; takes a blood thinning (anticoagulant) or steroid drug; takes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); takes more or for a longer time than directed. Sore throat warning: Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days or administer to children under 3 years of age unless directed by doctor. Do not use: if the child has ever had an allergic reaction to any other pain reliever/fever reducer; right before or after heart surgery. before use if: stomach bleeding warning applies to your child; child has a history of stomach problems, such as heartburn; child has problems or serious side effects from taking pain relievers or fever reducers; child has not been drinking fluids; child has lost a lot of fluid due to vomiting or diarrhea; child has high blood pressure, heart disease, liver cirrhosis, kidney disease, or had a stroke; child has asthma; child is taking a diuretic. Ask a doctor or pharmacist before use if the child is: under a doctor?s care for any serious condition: taking any other drug doctor or pharmacist before use if the child is; under a doctor?s care for any serious condition; taking any other drug. When using this product: give with food or milk if stomach upset occurs. Stop use and ask a doctor if: child experiences any of the following signs of stomach bleeding: feels faint; vomits blood; has bloody or black stools; has stomach pain that does not get better; child has symptoms of heart problems or stroke; chest pain; trouble breathing; weakness in one part or side of body; slurred speech; leg swelling; the child does not get any relief within first day (24 hours) of treatment; fever or pain gets worse or lasts more than 3 days; redness or swelling is present in the painful area; any new symptoms appear. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222). Other warnings: Heart Attack and Stroke Warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed.

    Drug Interactions

    • FLAVOR: Berry
    • BRAND: Leader
    • FORM: Liquid
    • SIZE: 8 oz